# SDR CA111118016

- Difficulty date: October 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 25,528 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tee Fitting
- Part number: 2764065011
- Condition: Cracked
- Location: Fuel Bowl
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE AS LT ENGINE COULD NOT MAKE FULL POWER.  LT ENGINE FUEL BOWL TEE FITTING FOUND CRACKED.  FITTING REPLACED AND ACFT RETURNED TO SERVICE. ALSO CONNECTOR PLUG WIRE CONTROLLING THE BYPASS VALVE WAS REPAIRED AT THIS TIME.
